TITLE

Autoimmune Haemolytic Anaemia in Ulcerative Colitis

PUB. DATE
June 1974
SOURCE
British Medical Journal;6/15/1974, Vol. 2 Issue 5919, p622
SOURCE TYPE
Academic Journal
DOC. TYPE
Correction notice
ABSTRACT
No abstract available.
ACCESSION #
64110791

 

Related Articles

  • Autoimmune haemolytic anaemia in ulcerative colitis. Sebepos-Rogers, Gregory; Gera, Amit; Loganayagam, Aathavan // British Journal of Hospital Medicine (17508460);Sep2012, Vol. 73 Issue 9, p532 

    The article presents a case study of a 49-year-old man who presented with a 3-day history of increased lethargy, jaundice and oedema and undiagnosed ulcerative colitis. Blood film revealed autoimmune haemolytic anaemia and ulcerative colitis was diagnosed endoscopically following computed...

  • Sulfasalazine.  // Reactions Weekly;3/27/2004, Issue 994, p14 

    Discusses research being done on a pregnant woman who developed fetal haemolytic anaemia after treatment with sulfasalazine therapy for ulcerative colitis. Frequency of the dosage folic acid and sulfasalazine during pregnancy; Symptoms found during gestation; Hemoglobin level of the neonate.

  • Influenza virus vaccine.  // Reactions Weekly;2/19/2011, Issue 1339, p25 

    The article presents case reports of two women who developed autoimmune haemolytic anaemia after receiving the influenza virus vaccine.

  • Metformin.  // Reactions Weekly;Nov2014, Vol. 1528 Issue 1, p143 

    The article presents a case study of a 54-year-man who developed autoimmune haemolytic anaemia while receiving metformin.

  • Diclofenac.  // Reactions Weekly;6/23/2012, Issue 1407, p21 

    The article describes the case of a 66-year-old woman who developed autoimmune haemolytic anaemia while receiving diclofenac.

  • Capecitabine.  // Reactions Weekly;10/12/2013, Issue 1473, p11 

    An abstract of the study "Autoimmune haemolytic anaemia in a patient treated with capecitabine" that was published in the 2013 issue is presented.

  • B-lymphoblastic leukaemia presenting as autoimmune haemolytic anaemia. Deeren, Dries // Annals of Hematology;May2009, Vol. 88 Issue 5, p499 

    A letter to the editor is presented which discusses B-lymphoblastic leukaemia exhibiting as autoimmune haemolytic anaemia.

  • Tacrolimus.  // Reactions Weekly;Feb2015, Vol. 1537 Issue 1, p239 

    The article discusses several case studies of pediatric patients who developed autoimmune haemolytic anaemia (AIHA) following the administration of tacrolimus.

  • Nitrofurantoin.  // Reactions Weekly;Mar2015, Vol. 1544 Issue 1, p171 

    The article presents case report of a patient who developed autoimmune acute haemolytic anaemia during treatment with nitrofurantoin.

  • Chlorambucil.  // Reactions Weekly;Apr2015, Vol. 1546 Issue 1, p66 

    The article presents case report of a patient who developed autoimmune haemolytic anaemia (AIHA) during treatment with chlorambucil for lymphocytic leukaemia.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics